On the complex singularities of the inverse Langevin function

Rickaby, Stephen R and Scott, Nigel H (2018) On the complex singularities of the inverse Langevin function. IMA Journal of Applied Mathematics, 83 (67). pp. 1092-1116. ISSN 0272-4960

[img] PDF (Accepted manuscript) - Submitted Version
Restricted to Repository staff only until 17 September 2019.

Download (4MB) | Request a copy
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: LivePure Connector
    Date Deposited: 28 Sep 2018 15:30
    Last Modified: 23 Jan 2019 01:13
    URI: https://ueaeprints.uea.ac.uk/id/eprint/68382
    DOI: 10.1093/imamat/hxy046

    Actions (login required)

    View Item